# SDR SWAA2023050141392

- Difficulty date: April 26, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 36,389 hours, 16,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RH AOE LOWER EMERGENCY EXIT LIGHT WIRES ARE NOT SECURE BEHIND PANEL.<[01] REMOVED ?RETURN AIR GRILLE? BELOW R/H AOE EMERGENCY EXIT; PULLED WIRES THROUGH AND SECURED; THEN REINSTALLED ?RETURN AIR GRILLE? PER AMM 21-23-03
